# SDR CHQA20130501142

- Difficulty date: May 1, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N279SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145379
- Aircraft time: 30,594 hours, 23,502 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,781 hours, 16,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 17572
- Condition: Discharged
- Location: Cabin
- Part time: 28,210 hours, 25,084 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AFT OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 4 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
